MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 4; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 4; HIP STEM CEMENTLESS
Model Number 01.18.244
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Periprosthetic bone fracture discovered by 1 day post-op x-rays.The fracture will be managed conservatively, with no revision surgery planned at this stage.The surgeon suspects the fracture occurred during the final stem implantation.
 
Additional Manufacturer Narrative
Batch review performed on 03 november 2022 lot 176527: (b)(4).Expiration date: 2023-01-22.No anomalies found related to the problem.(b)(4).Clinical evaluation performed by medical affairs department: periprosthetic bone fracture discovered 1 day after the tha surgery from the post-op radiographic images.At this stage, the surgeon decided to not doing a revision and manage the fracture conservatively.The surgeon suspects the fracture occurred during the final stem implantation.Intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 4
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15779285
Report Number3005180920-2022-00867
Device Sequence Number12043930
Product Code LZO
UDI-Device Identifier07630030804694
UDI-Public07630030804694
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Model Number01.18.244
Device Catalogue Number01.18.244
Device Lot Number176527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale